# SDR AALA202203245267

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A300*
- Aircraft serial: 6346
- Aircraft time: 24,059 hours, 7,066 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH AT FLAPS 1, ECAM FLIGHT CONTROL SLATS FAULT. SLAT APPEARS STUCK UP. FLIGHT DECLARED AN EMERGENCY AND LANDED SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
